# SDR AMTA200700724

- Difficulty date: December 28, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Relay
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START ON THE GROUND.  REMOVED AND REPLACED APU RELAY IAW FIMM 49-11-00, OPS CHECK NORMAL.  (K)
